# SDR C2XA97CL092

- Difficulty date: November 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13935
- Make and model: Emb EMB-145
- Aircraft serial: 145022
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Part time: 517 hours
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CLE - DURING SCHEDULED INSPECTIONS, THE LEFT HAND ENGINE OIL PRESSURE WAS FOUND TO EXCEED MANUFACTURER'S LIMITS.  MAINTENANCE REMOVED AND REPLACED THE LEFT HAND ENGINE IAW CONTINENTAL EXPRESS TASK CARD NR 6271001.  OPERATIONAL AND LEAK CHECKS WERE SATISFACTORY.  PLEASE REFER TO SDR NR C2XA97CL093 FOR THE RIGHT HAND ENGINE REPLACEMENT.  (X)
